That I don't know, but most doctors have discontinued using Advair 500/50 and even the lesser strengths can cause serious problems. The FDA issued a warning last February concerning steroid inhalers. It stated, in brief, that they were to be used only when nothing else worked, and even then for only short periods of time.
No Advair 115 HFA is not equivalent to 500/50. when in doubt always ask your pharmacist or read the package insert/prescribing info online which will give you the equivalent.
that's not what the FDA said about inhaled steroids - by saying "in short" you made a very scary generalization and you missed the fact that the guidance from the FDA was for ASTHMA patients not COPD patients- much different disease. ALSO Advair is not just an inhaled steroid, it's a combination product that includes a bronchdilator - to summarize it's not crap as a matter of fact it saves lives. You can look up the studies on www.pubmed.com. Find an MD you trust by asking friends and family
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.